American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 62 found      Go to page: 1 2 3

[31] Daniel Katz and Vijay Kodiyalam. Symmetric powers of complete modules over a two-dimensional regular local ring. Trans. Amer. Math. Soc. 349 (1997) 747-762. MR 1401523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Paulo Brumatti, Philippe Gimenez and Aron Simis. Combinatorics of a certain ideal in the Segre coordinate ring. Proc. Amer. Math. Soc. 124 (1996) 3285-3292. MR 1343683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. G. Marinari, H. M. Möller and T. Mora. On multiplicities in polynomial system solving. Trans. Amer. Math. Soc. 348 (1996) 3283-3321. MR 1360228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Juan Elías. A numerical characterization of hypersurface singularities . Proc. Amer. Math. Soc. 119 (1993) 15-17. MR 1150648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Vijay Kodiyalam. Homological invariants of powers of an ideal . Proc. Amer. Math. Soc. 118 (1993) 757-764. MR 1156471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. V. Catalisano, N. V. Trung and G. Valla. A sharp bound for the regularity index of fat points in general position . Proc. Amer. Math. Soc. 118 (1993) 717-724. MR 1146859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Manfred Herrmann and Ngô Viet Trung. Examples of Buchsbaum quasi-Gorenstein rings . Proc. Amer. Math. Soc. 117 (1993) 619-625. MR 1112491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Thomas Marley. The reduction number of an ideal and the local cohomology of the associated graded ring . Proc. Amer. Math. Soc. 117 (1993) 335-341. MR 1112496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Kishor Shah. Coefficient ideals . Trans. Amer. Math. Soc. 327 (1991) 373-384. MR 1013338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Dorin Popescu. Indecomposable Cohen-Macaulay modules and their multiplicities . Trans. Amer. Math. Soc. 323 (1991) 369-387. MR 979959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Hara Charalambous, E. Graham Evans and Matthew Miller. Betti numbers for modules of finite length . Proc. Amer. Math. Soc. 109 (1990) 63-70. MR 1013967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. K. Verma. Rees algebras and mixed multiplicities . Proc. Amer. Math. Soc. 104 (1988) 1036-1044. MR 929432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Daniel Katz. Note on multiplicity . Proc. Amer. Math. Soc. 104 (1988) 1021-1026. MR 929434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] S. P. Dutta. A special case of positivity . Proc. Amer. Math. Soc. 103 (1988) 344-346. MR 943042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Liam O’Carroll. On a theorem of Huneke concerning multiplicities . Proc. Amer. Math. Soc. 99 (1987) 25-28. MR 866423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ngô Viêt Trung. Reduction exponent and degree bound for the defining equations of graded rings . Proc. Amer. Math. Soc. 101 (1987) 229-236. MR 902533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Sankar P. Dutta. Generalized intersection multiplicities of modules. II . Proc. Amer. Math. Soc. 93 (1985) 203-204. MR 770519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] U. Orbanz and L. Robbiano. Projective normal flatness and Hilbert functions . Trans. Amer. Math. Soc. 283 (1984) 33-47. MR 735407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] R. Narasimhan. Monomial equimultiple curves in positive characteristic . Proc. Amer. Math. Soc. 89 (1983) 402-406. MR 715853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] S. B. Mulay. Equimultiplicity and hyperplanarity . Proc. Amer. Math. Soc. 89 (1983) 407-413. MR 715854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] William C. Brown. A note on the Cohen-Macaulay type of lines in uniform position in ${\bf A}\sp{n+1}$ . Proc. Amer. Math. Soc. 87 (1983) 591-595. MR 687623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Sankar P. Dutta. Generalized intersection multiplicities of modules . Trans. Amer. Math. Soc. 276 (1983) 657-669. MR 688968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] R. Narasimhan. Hyperplanarity of the equimultiple locus . Proc. Amer. Math. Soc. 87 (1983) 403-408. MR 684627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Craig Huneke. A remark concerning multiplicities . Proc. Amer. Math. Soc. 85 (1982) 331-332. MR 656095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Eduard Bod’a and Wolfgang Vogel. On system of parameters, local intersection multiplicity and Bezout's theorem . Proc. Amer. Math. Soc. 78 (1980) 1-7. MR 548071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[57] Edward D. Davis. On the geometric interpretation of seminormality . Proc. Amer. Math. Soc. 68 (1978) 1-5. MR 0453748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] James Hornell. The multiplicity function of a local ring . Trans. Amer. Math. Soc. 220 (1976) 321-341. MR 0409491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] M. Boratyński and J. Święcicka. Hilbert-Samuel functions of Cohen-Macaulay rings . Proc. Amer. Math. Soc. 51 (1975) 19-24. MR 0432630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Judith D. Sally and Wolmer V. Vasconcelos. Stable rings and a problem of Bass. Bull. Amer. Math. Soc. 79 (1973) 574-576. MR 0311643.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 62 found      Go to page: 1 2 3